Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 46, NWS Flagstaff, AZ

October 20, 2015Yavapai County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Oct 20, 2015, 10:22 AM MST for Yavapai County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 20, 2015, 10:22 AM MST (17:22 UTC)
Expired
Oct 20, 2015, 1:15 PM MST
In force
3 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Yavapai County, AZ

The radar

The Phoenix radar (KIWA), 140 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 11:36 AM MSTFLASH FLOOD6 Sse Congress, AZMARICOPA COUNTY FLOOD WARNING BRANCH SHARED IMAGES OF FLOWING WATER IN MARTINEZ WASH NEAR WICKENBURG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WGUS55 KFGZ 201722
FFWFGZ
AZC025-202015-
/O.NEW.KFGZ.FF.W.0046.151020T1722Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1022 AM MST TUE OCT 20 2015

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 115 PM MST
    
* AT 1016 AM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE WARNED AREA WHICH INCLUDES THE 
  HASSAYAMPA RIVER DRAINAGE BASIN. UP TO 1.5 INCHES OF RAIN HAS 
  ALREADY FALLEN WITH ADDITIONAL HEAVY RAIN LIKELY THROUGH NOON. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CONGRESS.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOLS WASH...
HASSAYAMPA RIVER...ANTELOPE CREEK...NORTH FORK DATE CREEK...WEAVER
CREEK...DATE CREEK...SPRING CREEK...YARNELL CREEK...MARTINEZ WASH AND
MARTINEZ CREEK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 STATE ROUTE 89 BETWEEN MILE MARKERS 258 AND 275.
 STATE ROUTE 71 BETWEEN MILE MARKERS 105 AND 109.
 HIGHWAY 93 BETWEEN MILE MARKERS 190 AND 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD.

&&
 
LAT...LON 3426 11292 3416 11263 3399 11269 3400 11274
      3400 11281 3417 11295

$$
JJ
2 follow-up statements
392 
WGUS75 KFGZ 201941
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1241 PM MST TUE OCT 20 2015

AZC025-202015-
/O.CON.KFGZ.FF.W.0046.000000T0000Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAVAPAI-
1241 PM MST TUE OCT 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM MST FOR
SOUTH CENTRAL YAVAPAI COUNTY...

AT 1238 PM MST...DOPPLER RADAR INDICATED THAT RAINFALL HAS DECREASED 
OVER THE WARNING AREA INCLUDING THE MARTINEZ CREEK AND HASSAYAMPA 
RIVER DRAINAGES. RIVER GAUGES SHOWED A LARGE FLASH FLOOD ON ANTELOPE 
CREEK AND MARTINEZ CREEK JUST NORTH OF THE MARICOPA COUNTY LINE 
AROUND NOON MST. WATER LEVELS ARE BEGINNING TO DROP QUICKLY... 
HOWEVER LOW WATER CROSSINGS WILL LIKELY BE FLOODED THROUGH AT LEAST 
2 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3422 11284 3416 11263 3399 11269 3400 11274
      3400 11281

$$
JJ
693 
WGUS75 KFGZ 202025
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
125 PM MST TUE OCT 20 2015

AZC025-202033-
/O.EXP.KFGZ.FF.W.0046.000000T0000Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAVAPAI-
125 PM MST TUE OCT 20 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL YAVAPAI COUNTY HAS
EXPIRED...

FLOOD WATERS HAVE RECEDED ALONG MARTINEZ CREEK AND ANTELOPE CREEK 
JUST NORTH OF THE MARICOPA COUNTY LINE. PLEASE CONTINUE TO HEED ANY 
ROAD CLOSURES AND USE CAUTION NEAR LOW WATER CROSSINGS.

LAT...LON 3422 11284 3416 11263 3399 11269 3400 11274
      3400 11281

$$
JJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 20, 9:35 AM MST, 47 minutes earlier.

Area forecast discussion, Oct 20, 9:35 AM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
935 AM MST TUE OCT 20 2015

.SYNOPSIS...A PERSISTENT LOW PRESSURE SYSTEM WILL BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH WEDNESDAY.
THURSDAY SHOULD SEE THE START OF A SLOW DRYING TREND WITH SLIGHT
CHANCES OF PRECIPITATION THROUGH FRIDAY. DRY WEATHER WITH NEAR
NORMAL HIGH AND LOW TEMPERATURES ARE FORECAST FOR THIS WEEKEND.

&&

.DISCUSSION... ONE TROUGH OF LOW PRESSURE WILL SETTLE OVER ARIZONA
FROM TODAY THROUGH THURSDAY...WITH SEVERAL SHORTWAVES TO ROTATE
THROUGH THE LOW. THE FIRST WAVE IS MOVING ACROSS ARIZONA THIS
MORNING...AND BROUGHT A FEW HAIL REPORTS AT .75 INCH IN DIAMETER
AROUND FLAGSTAFF. WIDESPREAD PRECIP ACCUMULATIONS START AT .20" AND
APPROACHING AN INCH IN THE VERDE VALLEY. THERE IS A THREAT OF SEVERE
THUNDERSTORMS TODAY...PRETTY MUCH ACROSS THE NORTHLAND THIS MORNING
AND THEN EAST OF A WINDOW ROCK THROUGH PHOENIX LINE THIS AFTERNOON
AND EVENING.

MADE A FEW SHORT TERM FORECAST ADJUSTMENTS TO INCREASE PRECIP
CHANCES TODAY FOR MUCH OF NORTHERN AZ PER CURRENT AND EXPECTED
CONDITIONS. A LARGE AREA OF STRATIFORM RAIN WITH EMBEDDED
THUNDERSTORMS TO AFFECT AREAS NORTH OF A LINE FROM VALLE TO WINDOW
ROCK THROUGH THIS MORNING. RAINFALL ACCUMULATIONS HAVE INCREASED AS
WELL WITH WIDESPREAD .15 TO .35 INCH EXPECTED THROUGH 5 PM TODAY.
HEAVIER AMOUNTS CERTAINLY POSSIBLE IF STORMS TRAIN OVER THE SAME
AREA. STORM MOTION TODAY FROM SOUTH TO NORTH.

ON WEDNESDAY THE UPPER LOW SITS OVER ARIZONA AND NUMEROUS SHOWERS
AND THUNDERSTORMS ARE FORECAST ACROSS NORTHERN AZ. THE SEVERE
THUNDERSTORM THREAT WEDNESDAY IS LOW AS WIND SHEAR IS WEAK.

THURSDAY THE UPPER LOW MOVES INTO NEW MEXICO. UNSETTLED AND SHOWERY
WEATHER TO CONTINUE ACROSS CENTRAL AND EASTERN AZ...THE
SOUTHWESTERN PORTION OF THE STATE TO GET INTO A DRIER AND MORE
STABLE NORTHWEST FLOW.

FRIDAY ANOTHER WEAK TROUGH TO MOVE QUICKLY MOVING OVER NORTHERN
ARIZONA AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH
TEMPERATURES WILL BE BELOW NORMAL THROUGH FRIDAY.

SATURDAY-MONDAY...WESTERLY FLOW ALOFT TO BRING DRY WEATHER WITH NEAR
NORMAL HIGH AND LOW TEMPS.

&&

.AVIATION... FOR THE 18Z PACKAGE...SCATTERED TO NUMEROUS SHRA/TSRA
THROUGH 01Z ACROSS MOST OF NORTHERN ARIZONA...ACTIVITY DECREASING TO
SCATTERED COVERAGE OVERNIGHT AND INTO WEDNESDAY MORNING. A FEW OF
THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND
GUSTS. MVFR/IFR CONDITIONS IN THE STRONGER STORMS. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.
&&

PUBLIC...DL
AVIATION...JJ

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 20, 8:34 AM MST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
834 AM MST TUE OCT 20 2015

AZZ004>018-037>040-210030-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
834 AM MST TUE OCT 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE TROUGH WILL BRING WIDESPREAD SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA TODAY. A FEW THUNDERSTORMS
COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. AN
ISOLATED TORNADO IS ALSO POSSIBLE. THE SEVERE THREAT COVERS MUCH
OF THE NORTHLAND THIS MORNING...THEN SHIFTS TO AREAS EAST OF A
LINE FROM WINDOW ROCK THROUGH PAYSON FOR THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY THROUGH THURSDAY...SHOWERS AND THUNDERSTORM CHANCES
WILL CONTINUE WEDNESDAY THEN DECREASE ON THURSDAY AS THE UPPER
LOW MOVES AWAY FROM THE AREA. THUNDERSTORMS THAT DEVELOP BOTH DAYS
SHOULD REMAIN BELOW SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE NATIONAL WEATHER SERVICE FLAGSTAFF OFFICE AT
1-888-745-1637.

In the hours before

Special weather statement, Oct 20, 8:57 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
857 AM MST TUE OCT 20 2015

AZZ009-010-039-201630-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-BLACK
MESA AREA-
857 AM MST TUE OCT 20 2015

...A STRONG THUNDERSTORM IS AFFECTING NORTH CENTRAL NAVAJO COUNTY...

AT 857 AM MST...A STRONG THUNDERSTORM WAS 11 MILES NORTH OF FOREST
LAKE CHAPTER HOUSE...OR 45 MILES NORTH OF KEAMS CANYON...MOVING NORTH
AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN NORTHEAST
PLATEAUS AND MESAS HWY 264 NORTHWARD...WEST CENTRAL CHINLE VALLEY AND
CENTRAL BLACK MESA AREA COUNTIES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3637 11029 3641 11046 3665 11040 3659 11014
TIME...MOT...LOC 1557Z 199DEG 17KT 3646 11035

MOTTICE
Local storm report, Oct 20, 9:02 AM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
902 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       MUNDS PARK              34.94N 111.64W
10/20/2015  M1.14 INCH       COCONINO           AZ   MESONET

&&

EVENT NUMBER FGZ1500159

DGV
Local storm report, Oct 20, 9:10 AM MST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
910 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 NW CROWN KING         34.22N 112.35W
10/20/2015  M1.14 INCH       YAVAPAI            AZ   MESONET

            TOWER MOUNTAIN

&&

EVENT NUMBER FGZ1500160

DGV
Local storm report, Oct 20, 9:14 AM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
914 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       6 SE CORDES JUNCTION    34.27N 112.05W
10/20/2015  M1.18 INCH       YAVAPAI            AZ   MESONET

            AGUA FRIA RIVER AT HORSESHOE

&&

EVENT NUMBER FGZ1500161

DGV
Local storm report, Oct 20, 9:47 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
947 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HAIL             6 NE METEOR CRATER      35.09N 110.95W
10/20/2015  M0.70 INCH       COCONINO           AZ   TRAINED SPOTTER

            METEOR CRATER REST AREA

&&

EVENT NUMBER FGZ1500162

DGV
Local storm report, Oct 20, 10:21 AM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1021 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             KAYENTA                 36.72N 110.25W
10/20/2015  E0.50 INCH       NAVAJO             AZ   PUBLIC

&&

EVENT NUMBER FGZ1500163

DGV

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:27 PM MSTAreal Flood AdvisoryFGZCoconino12 hr
Oct 19, 6:38 PM MSTSevere Thunderstorm WarningFGZYavapai23 min
Oct 19, 9:36 PM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 19, 9:52 PM MSTSevere Thunderstorm WarningFGZYavapai23 min
Oct 19, 10:03 PM MSTSevere Thunderstorm WarningFGZYavapai42 min
Oct 19, 10:11 PM MSTSevere Thunderstorm WarningFGZYavapai49 min
Oct 19, 10:26 PM MSTSevere Thunderstorm WarningFGZYavapai49 min
Oct 19, 10:56 PM MSTSevere Thunderstorm WarningFGZYavapai34 min
Oct 20, 1:21 AM MSTSpecial Weather StatementFGZ24 min
Oct 20, 1:56 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila24 min
Oct 20, 2:09 AM MSTSpecial Weather StatementFGZ36 min
Oct 20, 3:08 AM MSTSevere Thunderstorm WarningFGZApache, Navajo37 min
Oct 20, 3:58 AM MSTSpecial Weather StatementFGZ32 min
Oct 20, 4:25 AM MSTSevere Thunderstorm WarningFGZNavajo20 min
Oct 20, 5:09 AM MSTSevere Thunderstorm WarningFGZYavapai41 min
Oct 20, 5:20 AM MSTSpecial Weather StatementFGZ25 min
Oct 20, 5:27 AM MSTSevere Thunderstorm WarningFGZYavapai33 min
Oct 20, 6:24 AM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 20, 7:35 AM MSTSpecial Weather StatementFGZ25 min
Oct 20, 8:57 AM MSTSpecial Weather StatementFGZ33 min
Oct 20, 9:13 AM MSTSevere Thunderstorm WarningFGZNavajo21 min
Oct 20, 9:37 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo23 min
Oct 20, 9:56 AM MSTAreal Flood AdvisoryFGZYavapai3 hr
Oct 20, 9:59 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo15 min
Oct 20, 10:24 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo36 min
Oct 20, 10:29 AM MSTSpecial Weather StatementFGZNavajo31 min
Oct 20, 10:41 AM MSTTornado WarningFGZNavajo34 min
Oct 20, 10:46 AM MSTSevere Thunderstorm WarningFGZGila29 min
Oct 20, 11:03 AM MSTSevere Thunderstorm WarningFGZApache27 min
Oct 20, 11:06 AM MSTTornado WarningFGZNavajo24 min
Oct 20, 11:28 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Navajo32 min
Oct 20, 11:34 AM MSTAreal Flood AdvisoryFGZNavajo3 hr
Oct 20, 11:40 AM MSTSpecial Weather StatementFGZ50 min
Oct 20, 11:48 AM MSTSpecial Weather StatementFGZ42 min
Oct 20, 12:09 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 20, 12:53 PM MSTSpecial Weather StatementFGZ37 min
Oct 20, 1:21 PM MSTAreal Flood AdvisoryFGZApache, Navajo3 hr
Oct 20, 1:39 PM MSTSevere Thunderstorm WarningFGZApache21 min
Oct 20, 1:46 PM MSTSpecial Weather StatementFGZ29 min
Oct 20, 1:57 PM MSTSpecial Weather StatementFGZ33 min
Oct 20, 3:07 PM MSTSpecial Weather StatementFGZ23 min
Oct 20, 4:06 PM MSTSpecial Weather StatementFGZ24 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.